# SDR YENA2018122419865

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON WEB FLOOR STRUCTURE BTWN FR 69-70 RH SIDE AT AFT GALLEY AREA; REPLACED WEB FLOOR STRUCTURE ATW FR 69-70 RH SIDE AT AFT GALLEY AREA PER SRM A320-51-72-11 AND DRWG D53471124. REF AEROMAN NR 2018-399749.
